Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 44 No. 12 (1992)
Vol. 44 No. 12 (1992)
Published:
04.12.1992
Editorial articles
To the 70th anniversary of Academician Vladimir Nikolayevich Koshlyakov
1627
PDF (Ukrainian)
Research articles
Simple
D
[
X
,
Y
;
σ
,
а
]
-modules
V. V. Bavula
1628-1644
PDF (Russian)
Behavior of non-autonomous oscillating system under the influence of small random perturbations in the resonance case
О. V. Borisenko
1645-1651
PDF (Russian)
Existence of the classical solution to the multi -dimensional Stefan problem on a finite interval of time
M. A. Borodin
1652-1657
PDF (Russian)
On the formula of generalized resolvents of a non-densely defined Hermitian operator
M. M. Malamud
1658-1688
PDF (Russian)
On the domains of analyticity of complex power series with independent random coefficients
B. Meredov
1689-1694
PDF (Russian)
One approach to the determination of approximate solutions of the Cauchy problem for nonlinear differential equations
Ya. M. Pelekh
1695-1701
PDF (Ukrainian)
Investigation of a discrete dynamical system in the vicinity of quasi-periodic trajectory
A. M. Samoilenko
1702-1711
PDF (Russian)
Short communications
On decompositions of the systems of roots of Кас-Moody algebras of rank 2
A. A. Tutov , V. M. Futorny
1712-1715
PDF (Russian)
On decomposability of matrix polynomials with coefficients of quasi-simple structure
B. Z. Shavarovsky
1716-1718
PDF (Ukrainian)
On the approximation condition of continuity for the fractional derivative
L. G. Shakh
1719-1722
PDF (Russian)
Index
Index of Volume 44 of “Ukrainian Mathematical Journal”
1723-1729
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians